CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Covering Triangles in Edge-Weighted Graphs 期刊论文
THEORY OF COMPUTING SYSTEMS, 2018, 卷号: 62, 期号: 6, 页码: 1525-1552
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong;  Tang, Zhongzheng
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Triangle cover  Triangle packing  Linear 3-uniform hypergraphs  Combinatorial algorithms  
A min-max theorem on tournaments 期刊论文
SIAM JOURNAL ON COMPUTING, 2007, 卷号: 37, 期号: 3, 页码: 923-937
Authors:  Chen, Xujin;  Hu, Xiaodong;  Zang, Wenan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
min-max relation  feedback vertex set  tournament  packing  covering